Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online
Ask a Urologist   »  

Developed red and swollen spots on penis after sex. What is causing this?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9632 Questions
Question
after an extended period(6 months) of increased sexual activity(at least once a day, same partner), I have recently developed two spots on the side of my penis which, immediately after sex, are quite red and swollen. Both the redness and the swelling are typically gone by the next morning, but it remains tender when I'm erect. Abstinence for a few days seemed to solve the problem, but after a couple of times it has returned.
Posted Sat, 3 Nov 2012 in Penis Problems
 
 
Answered by Dr. Praveen Tayal 4 hours later
Hello,
Thanks for posting your query.
From your description, the two spots seem to be due to inflamed glands on the penis which become swollen when the blood circulation increases during erection. This is not likely to be related to any STD. It may happen due to poor hygiene or use of Harsh soaps which has not been washed. Kindly don't worry as there nothing seems be serious.
Most of the times such minor swellings do subside on applying a steroid based antiseptic cream like Lotrimin.
It is easily controllable with medications and Good Personal hygiene.
Follow these lifestyle modifications:
1.) Maintain proper hygiene
2.) Avoid sexual contact with a stranger
3.) Exercise regularly and maintain a healthy weight
4.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables
5.) During bathing, retract the foreskin to adequately clean and dry the area.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor